Photo of Dr Valentina Di Proietto

Dr Valentina Di Proietto

Publications

Copyright Notice: Any articles made available for download are for personal use only. Any other use requires prior permission of the author and the copyright holder.

| 2016 | 2015 | 2013 | 2009 |

2016

  • Chiarellotto B, Coleman R, Di Proietto V, Iovita A. (2016) On a p-adic invariant cycles theorem, Journal fur die Reine und Angewandte Mathematik, volume 2016, no. 711, pages 55-74, DOI:10.1515/crelle-2013-0117. [PDF]

2015

2013

  • Di Proietto V. (2013) Kernel of the monodromy operator for semistable curves, RIMS Kokyuroku Bessatsu, volume B44, pages 51-57. [PDF]
  • Di Proietto V. (2013) On p-adic differential equations on semistable varieties, Mathematische Zeitschrift, volume 274, no. 3-4, pages 1047-1091, DOI:10.1007/s00209-012-1106-9. [PDF]

2009

  • Di Proietto V. (2009) On p-adic differential equations on semistable varieties. [PDF]

Showing 5 publications from Symplectic.